# SDR 9612993247

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-211
- Aircraft serial: 408
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unlock Assy
- Part number: 201117013
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT AFTER LANDING GEAR RETRACTION, RECEIVED L/G DOORS NOT CLOSED MESSAGE.  LEFT MAIN LANDING GEAR DOOR INDICATED OPEN.  CYCLED LANDING GEAR HANDLE WITH NO CHANGE IN  INDICATION.  AIRCRAFT CONTINUED TO ORIGINAL DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT MAIN LANDING GEAR DOOR UPLOCK ASSEMBLY, OPERATIONAL CHECK OK.
